# SDR MALA020142

- Difficulty date: January 30, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Part serial: CL773322
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

A/C was originally on a Reposition Flight #422 from ABE-DTW.  Enroute to DTW LH Main Buss dropped off line.  Crew lost all Flight instruments on LH (Capt) side.  Due to weather, Flight was diverted to FNT.  Maintenance removed and replaced RH PDU PN A2043C, SN/on CM-10894, SN/offCL-773322. All checks good IAW SF340 MM Chap 24. Ground ran AC for 1 hour, no defects noted.
